Botox After Botox

Can botox cause headaches ?

Can botox cause headaches
Written by admin

A question asked by many people who will have botox and have had it done. “Can botox cause headaches” Some people experience a mild headache after a botox injection to the forehead. This may last for a few hours or a few days. According to a 2001 study, about 1 percent of patients were found to have headaches that lasted between two weeks and a month.

Currently, there is no consensus on the cause of mild or severe headaches. Theories as to why include:

excessive contraction of certain facial muscles
technical errors such as hitting the frontal bone of the forehead during injection it causes

Treating a headache after Botox treatment

if you’re suffering from Botox-related headaches, they can be alleviated with over-the-counter (OTC) pain medications like Tylenol (acetaminophen) or a nonsteroidal anti-inflammatory drug (NSAID) like Motrin or Advil (ibuprofen)

These are the same medications used to treat tension-type headaches—a dull, pressure-like pain felt around the entire head

Be sure to talk to your healthcare provider before taking them, as Tylenol and NSAIDs are not suitable drugs for certain people. For example, NSAIDs should be avoided in people with certain underlying health conditions such as heart disease, kidney failure, or a history of stomach bleeding

Finally, talk to your doctor if you have a persistent headache after your botox injections. They may inject a lower dose of Botox to help prevent headaches or change the injection site at your next visit.

About the author

admin

Leave a Comment